Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 43, NWS State College, PA

June 3, 2020Cameron County, Centre County, Clinton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 3:21 PM EDT for Cameron County, Centre County, Clinton County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 3:21 PM EDT (19:21 UTC)
Expired
Jun 3, 2020, 4:15 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cameron County, PA, Centre County, PA, Clinton County, PA

The radar

The State College radar (KCCX), 40 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:35 PM EDTTSTM WND DMG3 Sse Driftwood, PATREES DOWN ACROSS WYKOFF RUN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -277 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-277 m²/s²
0-3 km storm-relative helicity
-126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS51 KCTP 031921
SVRCTP
PAC023-027-035-032015-
/O.NEW.KCTP.SV.W.0043.200603T1921Z-200603T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
321 PM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  North central Centre County in central Pennsylvania...
  Southeastern Cameron County in north central Pennsylvania...
  Southwestern Clinton County in north central Pennsylvania...

* Until 415 PM EDT.

* At 320 PM EDT, a severe thunderstorm was located near Hicks Run,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* This severe thunderstorm will be near...
  Keating around 350 PM EDT.
  Monument, Blanchard and Bald Eagle State Park around 410 PM EDT.

Other locations impacted by this severe thunderstorm include
Orviston, Driftwood, Beech Creek and Howard.

This includes State Road 120 between north of Driftwood and west of
Renovo, and near north of Lock Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 4141 7806 4118 7745 4096 7773 4114 7805
      4115 7804 4122 7810 4123 7821 4124 7824
      4132 7824 4132 7825 4140 7825 4141 7830
      4143 7823
TIME...MOT...LOC 1920Z 300DEG 30KT 4132 7819 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Lambert
1 follow-up statement
229 
WWUS51 KCTP 032006
SVSCTP

Severe Weather Statement
National Weather Service State College PA
406 PM EDT Wed Jun 3 2020

PAC023-027-035-032015-
/O.CON.KCTP.SV.W.0043.000000T0000Z-200603T2015Z/
Centre PA-Cameron PA-Clinton PA-
406 PM EDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL CENTRE...SOUTHEASTERN CAMERON AND SOUTHWESTERN
CLINTON COUNTIES...

At 404 PM EDT, a severe thunderstorm was located near Monument, 
moving southeast at 35 mph. Additional Thunderstorms about 10 to 15 
miles to the east, and northwest of this storm could strengthen to 
severe levels over the next 30 minutes. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

This severe storm will be near...
  Monument around 410 PM EDT.
  Blanchard and Bald Eagle State Park around 420 PM EDT.

Other locations impacted by this severe thunderstorm include
Orviston, Beech Creek, Driftwood and Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4118 7745 4096 7773 4114 7805 4115 7804
      4122 7810 4123 7821 4124 7824 4132 7824
      4132 7825 4133 7816 4139 7802 4137 7797
TIME...MOT...LOC 2004Z 300DEG 30KT 4113 7777 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:58 AM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 3, 11:58 AM EDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service State College PA
1158 AM EDT Wed Jun 3 2020

.SYNOPSIS...
A fast moving line of severe thunderstorms will exit the Lower
Susquehanna Valley early this afternoon. Additional showers and
thunderstorms are expected to form late this afternoon into
this evening as a frontal boundary slides southward through the
state. It will remain unsettled Thursday into Friday, and
possibly right into the weekend. High pressure and dry air take
hold Sunday and lasts into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Line of Severe Thunderstorms associated with a rapidly
developing MCS raced SE across the region at 65-70KTS late this
morning and impacted the entire CWA within the span of just 3.5
hours.

This impacted region will likely stay stabilized with minimal
additional convection until 20-21Z per the past few runs of the
HRRR.

Additional convection will initially be concentrated along the
prominent outflow boundaries across far northern PA and far
Scent and SW PA, and another band of TSRA likely developing
during the mid afternoon over NE Ohio and NW PA before moving
back over the previous SVR TSRA Watch area across Central PA as
the airmass recovers/destabilizes.

Many adjustments to Temps, clouds, POPS and more needed this
midday hour/through mid afternoon to account for rain cooled
air by the MCS and outflow boundaries.

Previous Disc...

Some sunshine and heating is expected in the SW, and the main
boundary for storms to focus upon will create locations in the
central and SWrn counties for development this aftn. The
coverage over the Lower Susq and S-Central mtns is expected to
be lower, but the atmos is still potent there. There may be
CAPEs in the 2000 range in the SE, but high cloud coverage from
upstream convection could knock that down. Shear is also around
40KTs there, lower than inn the north. It is only a couple of
times a year that Central PA is placed into a ENH risk, so we
need to be attentive to any cells that develop.

Temps will be a function of the clearing we get and how early
the storms occur in the north. Maxes should get into the 80s in
the south, but only the lower 70s along the NY border. Wind will
probably be gusting into the 20s over the SW/SC before the
storms flare up there.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area, but clearing should be starting across the
north. This clearing may self-destruct and turn to some fog, but
if the clearing occurs earlier in the aftn, it could dry out
well enough to keep fog patchy. Low clouds are also possible
where the wind is an upslope (Alleghenies). Storms/showers will
diminish for everyone but the SW around or shortly after
midnight. Sticky air will keep the temps from falling out of the
mid 60s for about half of the area. With some clearing, the nrn
mtns could get into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Multiple rounds of showers and t-storms will move across parts
of the airspace from early this morning through early tonight.
Confidence in exact timing/details is still somewhat uncertain,
but the general storm evolution seemed to be handled reasonably
well by the hires models. A cluster of storms currently moving
across Lake Erie is fcst to track northwest to southeast across
north-central PA from 13-18Z. Additional t-storms should form
along a southeastward advancing cold front and impact the south
central airspace later this afternoon into early tonight.
Outside of t-storms, expect mainly VFR conditions to prevail
during the 03/012Z TAF period. Some patchy fog is possible in
the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Lambert
NEAR TERM...Dangelo/Lambert
SHORT TERM...Dangelo/Evanego
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 12:50 PM EDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1250 PM EDT Wed Jun 3 2020

PAZ012-018-019-041-042-045-046-049>053-058-041700-
Northern Clinton-Northern Centre-Southern Centre-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
1250 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms with localized damaging wind
gusts 60 mph or greater and large hail exceeding 1 inch in diameter
are possible late this afternoon and evening. An isolated weak,
short- lived tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010-011-017-037-041700-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Tioga-
1250 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible late this
afternoon and early this evening. An isolated weak, short-lived
tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ033>035-041700-
Somerset-Bedford-Fulton-
1250 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this afternoon
and this evening. An isolated weak and short-lived tornado is also
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024>028-036-056-057-059-063>066-041700-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Franklin-Perry-Dauphin-
Lebanon-Cumberland-Adams-York-Lancaster-
1250 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible late this
afternoon and evening. An isolated weak, short-lived tornado is also
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 3, 12:21 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1221 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     3 NW ADAMSTOWN          40.28N 76.10W
06/03/2020                   LANCASTER          PA   911 CALL CENTER

            TREES AND WIRES DOWN MILL RD AT BENSING RD.

&&

ART
Local storm report, Jun 3, 12:32 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1232 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     1 ENE LANCASTER         40.04N 76.29W
06/03/2020                   LANCASTER          PA   911 CALL CENTER

            TREES AND WIRES DOWN NORTH BROAD ST AT EAST
            WALNUT ST.

&&

ART
Local storm report, Jun 3, 1:26 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     1 E SMETHPORT           41.81N 78.42W
06/03/2020                   MCKEAN             PA   CO-OP OBSERVER

            TREES AND WIRES DOWN EAST OF SMETHPORT.

&&

ART
Local storm report, Jun 3, 1:34 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     SMETHPORT               41.80N 78.44W
06/03/2020                   MCKEAN             PA   COUNTY OFFICIAL

            NUMEROUS TREES AND WIRES DOWN AROUND
            SMETHPORT SCHOOL BUILDINGS.

&&

ART
Local storm report, Jun 3, 1:37 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
137 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     3 ENE SMETHPORT         41.82N 78.38W
06/03/2020                   MCKEAN             PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ALONG BAKER ROAD.

&&

ART
Special weather statement, Jun 3, 2:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
255 PM EDT Wed Jun 3 2020

PAZ010-011-031930-
Cameron PA-Elk PA-
255 PM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ELK AND CAMERON
COUNTIES UNTIL 330 PM EDT...

At 254 PM EDT, Doppler radar indicated a strong thunderstorm near
Truman, moving southeast at 45 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Benezette around 305 PM EDT.
  Hicks Run around 310 PM EDT.

Other locations impacted by this storm include Driftwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4137 7799 4125 7807 4122 7810 4123 7828
      4141 7858 4156 7845
TIME...MOT...LOC 1854Z 302DEG 37KT 4144 7843

Jurewicz

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 9:52 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon38 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:36 AM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more54 min
Jun 3, 10:50 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill40 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga61 min
Jun 3, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Snyder64 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:12 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon63 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.